Obtaining the Soliton Type Solutions of the Conformable Time-Fractional Complex Ginzburg–Landau Equation with Kerr Law Nonlinearity by Using Two Kinds of Kudryashov Methods

Akbulut A.

Journal of Mathematics, vol.2023, pp.1-6, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2023
  • Publication Date: 2023
  • Doi Number: 10.1155/2023/4741219
  • Journal Name: Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1-6
  • Bursa Uludag University Affiliated: Yes


The main idea of this study is to obtain the soliton-type solutions of the conformable time-fractional complex Ginzburg-Landau equation with Kerr law nonlinearity. For this aim, the generalized and modified Kudryashov methods are applied to the given model. The reason for using a conformable derivative is that the chain rule can be applied to this derivative. Thus, using the suitable wave transform, the given equation is converted into an ordinary differential equation. Then, the proposed methods are applied to the reduced equation. According to our results, both of the used methods are effective and powerful. Finally, 3D and contour plots are given for some results with suitable variables. Our findings in this paper are critical for explaining a wide range of scientific and physical applications. According to our knowledge, our results are new in the literature.